I keep starting posts and not finishing them. SIGH. It's just that I'm soooooooo tired. I finally completed my valium taper and am just dealing with the aftermath of that. While not constant (like TSW, it goes up and down with no discernible pattern), the side effects of withdrawal are still pretty shitty.
1. Insomnia - I thought I had bad sleep before!!! HA!
2. Agitation - Sometimes if im feeling bad, even a simple question will make me want to scream. Or cry. Or both.
3. Irritability ^
4. Anger ^
6. Dizziness - this varies in intensity. Sometimes its just a few seconds where the world goes kind of off tilt and sometimes it feels like I have tunnel vision for a few hours. I notice it alot when Im reading and I have to keep closing my eyes to re-focus.
7. "Cog Fog" - decreased cognitive function.
8. Anxiety - I need to be alone alot.
9. Muscle spasms
10. Body aches
I know there's more than Im forgetting but I blame that on #7! Lol.
MORAL OF THE STORY - don't take Valium to deal with the side effects of TSW!!
Skin is worse than it was during my last post. It kind of cycles in and out of flares every day or so. Hard to tell if it's healing on the calm days. Sometimes I feel like it's so close and then boom, another flare. I think I'm just sort of stuck right now. Same areas: hands, behind knees, jawline/neck are the main, and then there's the inner right ankle, my stomach creases, elbow creases, butt/leg creases and around my mouth is still dry and cracked.
Pics next time. Otherwise this will never get posted!